MAUDE Adverse Event Report: HOSPIRA, INC. LIFESHIELD; SET, ADMINISTRATION, INTRAVASCULAR

HOSPIRA, INC. LIFESHIELD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 1235405
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
1.2 micron filter, clave y-site, secure lock filter failed to filter air from tubing.Took 30 ml to expel all air from tubing.1.The filter was being primed with lipids when the air was noticed.There was such a large amount of air that rn ended up disconnecting it from the lipids and replacing it with a new filter prior to priming the med tubing.

Brand Name
LIFESHIELD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
HOSPIRA, INC.
highway 301 north
rocky mount NC 27801
MDR Report Key21881603
Report Number21881603
Device Sequence Number7864860
Product Code FPA
UDI-Device Identifier10887787005339
UDI-Public(01)10887787005339
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/14/2025
Report Date (Section F) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1235405
Device Catalogue Number1235405
Device Lot Number14126149
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/22/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/15/2025